# SDR SWAA2022021625693

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294.5; B.L. 0; W.L. 208. / REMOVED AND INSTALLED A NEW INTERCOSTAL AT B.S 277-294.5 BL 0 WL 208 IAW SRM 51-40-05; SRM 51-40-02; DWG 141A5400
